Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I get sticky and dense fluid in my mouth. Is it a Gastric problem ?

Hi Doctor, My dad is having gastric and constipation problem from last 10 yrs. recently he is complaining that he gets some kind of very sticky and dense secretion/fluid in his mouth. He is complaining that some times he gets the feeling of semi chocked throat because of that sticky fluid. I have taken him to gastrologist as I felt that all these things are happening because of his gastric problems but he want to see throat specialist first. His details :-- 1) Age :- 69 Yrs 2) Alcohol/ tobacco consumption :-- Never 3) weight :- 44 Kgs 4) Diet :- moderate / below than normal 5) No other problems ( Heart , Blood pressure , diabetiese) 6) He has got big time fobia for doctors and medicines, and he is all time afraid to take any kind of medicines. And he always feels that if he is getting any problem after taking some medicines its only because of the side effects of the medicines. 7) Solography was normal, it was taken 1 month back. 8) He is very week now and got swelling on his face and lower part of the legs. I would really appreciate, if any body can guide me what to do.
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
He has been dignosed with TB of small intestine. We have started AKT 3 treatment.
Answered: Thu, 21 Apr 2011
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic Forum,
There are two things involved in this:
1. There are chances of him having sinus infection causing the post nasal drip and hence the sticky secretions in the throat.
2. Even a patient with acid reflux problems can also face this.

As you have mentioned that he is on AKT 3 treatment he must be having gastritis along with acid reflux. Let him drink plenty of warm water, do steam inhalation 2-3 times/day and also take proton pump inhibitors after consulting the doctor.
Good Luck

Dr. Naveen Kumar
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor